# SDR FDEA201802230475

- Difficulty date: February 23, 2018
- Submitted: February 24, 2018
- Operation: Air carrier
- Aircraft: N863FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37734
- Aircraft time: 23,711 hours, 3,789 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POST FLIGHT INSPECTION, ONE OVERHEAD EMERGENCY LIGHT INOPERATIVE, DURING LIGHT TEST.     REPLACED THE LAMP, IAW AMM 33-50-00-2.  EMERGENCY LIGHTS  TESTED SATISFACTORY.  OK FOR SERVICE.
